MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator
Model Number CCM X11
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During the initial implantation procedure of an osm ipg, the physician removed the lead from header to reposition the lead.When attempting the reconnect the lead into the header, the distal set screw would not go in.The physician was unable to reseat the set screw after multiple attempts.A backup ipg was ultimately implanted without incident.The original ipg was decontaminated at an approved decontamination facility before being returned to impulse dynamics usa for evaluation.X-rays taken upon its return showed no misalignment of the setscrews.The set screw hardware itself was functioning correctly and was not faulty.All setscrews were successfully driven to full depth and backed out without any issues when using a hex wrench.Testing of the electronic controls passed all checks.After a more detailed examination of the x-rays, it was observed that the v2 distal screw block was slightly misaligned.Additional testing by the product development team confirmed that, despite the slight misalignment, it remained within specifications.Since the setscrews were confirmed to be functional and not misaligned, the root cause of the difficulty in reseating the distal set screw is likely a result of user technique.The physician may not have properly aligned the lead or header when attempting to reinsert the lead, which could have prevented the screw from engaging or going in fully.

Brand Name
OPTIMIZER Smart Mini
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258190
Report Number3012563838-2026-00060
Device Sequence Number15957660
Product Code QFV
UDI-Device Identifier00810003380098
UDI-Public00810003380098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036/S007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/08/2026
Device Model NumberCCM X11
Device Catalogue Number10-B501-3-XX
Device Lot NumberH5172
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/21/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown